Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Major fatigue problems, dizzy, low on potassium and magnesium. Reasons ?

Family member has had major fatigue for 6 months. Has a hard time walking without becoming dizzy and overall is weak. Bruises easily, just found out she has low potassium and low magnesium . She just started Potassium supplements and will be retested in 2 days. Other lab results are not back yet. She is not hungry and when she does eat food tastes too salty or too sweet. She is an alcoholic, although she says she has not drank any alcohol in 3 months.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that she should be investigated also for:-
1. Platelet count.
2. Hemoglobin levels.
3. Liver Function Test(LFT).
4. Blood pressure and pulse rate monitoring.

She should take care of her diet.
She should include fresh fruits and vegetables in her diet.
She should also drink lots of pure water daily.
Avoid alcohol.

She should take Vitamin C supplements in addition.

If the problem persists, she should seek medical attention.

I hope this is helpful to you.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor